# SDR CA141127001

- Difficulty date: November 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 130 hours
- Engine: Pwc PW150A
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: 9669971
- Condition: Failed
- Location: Hyd System
- Part time: 2,416 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, THE NR 1 HYD FLUID HOT CAUTION ILLUMINATED. A GO-AROUND WAS CARRIED OUT AND THE CAUTION LIGHT REMAINED ILLUMINATED FOR A TIME, THEN FLICKERED AND FINALLY EXTINGUISHED PRIOR TO LANDING. MAINTENANCE REPLACED THE 225 DEGREETEMPERATURE SWITCH AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED TO SERVICE.
